Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7841

The Family Olividae

File Size Format  
vol21n4-503-522.pdf 10.88 MB Adobe PDF View/Open

Item Summary

Title:The Family Olividae
Authors:Burch, John Q.
Burch, Rose L.
Date Issued:Oct 1967
Publisher:University of Hawai'i Press
Citation:Burch JQ, Burch RL. 1967. The family Olividae. Pac Sci 21(4): 503-522.
URI:http://hdl.handle.net/10125/7841
ISSN:0030-8870
Appears in Collections: Pacific Science Volume 21, Number 4, 1967


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.